Undecidable classes of formulas for the constructive predicate calculus. I
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 100-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1972_121_a5,
author = {V. P. Orevkov},
title = {Undecidable classes of formulas for the constructive predicate {calculus.~I}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {100--108},
year = {1972},
volume = {121},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1972_121_a5/}
}
V. P. Orevkov. Undecidable classes of formulas for the constructive predicate calculus. I. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Logical and logical-mathematical calculus. Part 2, Tome 121 (1972), pp. 100-108. http://geodesic.mathdoc.fr/item/TM_1972_121_a5/